# SDR SWAA2016020148542

- Difficulty date: December 16, 2015
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 61,503 hours, 48,776 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 57100004
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG AFT SUPPORT FITTING UPPER INBD HOLE NR 5, CRACKED ON THE  REAR SPAR UPPER CHORD.  REPAIRED FITTING IAW EA.
